Metrika članka

  • citati u SCindeksu: 0
  • citati u CrossRef-u:[2]
  • citati u Google Scholaru:[=>]
  • posete u poslednjih 30 dana:5
  • preuzimanja u poslednjih 30 dana:3
članak: 1 od 1  
Kragujevac Journal of Mathematics
2018, vol. 42, br. 1, str. 15-27
jezik rada: engleski
vrsta rada: neklasifikovan
doi:10.5937/KgJMath1801015Q


New inequalities on Hermite-Hadamard utilizing fractional integrals
(naslov ne postoji na srpskom)
aDepartment of Mathematics, Comsats Institute of Information Technology, Sahiwal, Pakistan
bDepartment of Mathematics, University of Engineering and Technology, Lahore, Pakistan + Department of Mathematics, Govt. Islamia College Civil Line, Lahore, Pakistan
cDepartment of Mathematics, College of Science, Qassim University, Buraydah, Saudi Arabia
dDepartment of Mathematics, Comsats Institute of Information Technology, Lahore, Pakistan

e-adresa: shahidqaisar90@ciitsahiwal.edu.pk, iqbaluet68@yahoo.com, sabiriub@yahoo.com, saadihsanbutt@gmail.com

Projekat

Project by Higher Education Commission of Pakistan No. 21-52/SRGP/R&D/HEC/2014

Sažetak

(ne postoji na srpskom)
In the present article, firstly authors have established an integral identity for Riemann-Liouville fractional integrals. Secondly, some Hermite-Hadamard type integral inequalities utilizing this integral identity are obtained and presented results have some closely connection with [M. Z. Sarikaya, N. Aktan, On the generalization of some integral inequalities and their applications, Mathematical and Computer Modeling 54(9) (2011), 2175-2182].

Ključne reči

Hermite-Hadamard's inequality; Riemann-Liouville fractional integration; convex functions; power-mean inequality

Reference

Anastassiou, G., Hooshmandasl, M.R., Ghasemi, A., Moftakharzadeh, F. (2009) Montogomery identities for fractional integrals and related fractional inequalities. J. Ineq. Pure Appl. Math., 10(4): 97
Bahtti, M.I., Iqbal, M., Dragomir, S.S. Some new fractional integral inequalities Hermite-Hadamard type inequalities. J. Comput. Anal. Appl., 16(4): 643-653
Belarbi, S., Dahmani, Z. (2009) On some new fractional integral inequalities. J. Ineq. Pure Appl. Math., 10(3): 86
Dahmani, Z. (2010) New inequalities in fractional integrals. International Journal of Nonlinear Scinece, 9(4): 493-497
Dahmani, Z., Tabharit, L., Taf, S. (2010) Some fractional integral inequalities. Nonl. Sci. Lett. A, 1(2); 155-160
Dahmani, Z., Tabharit, L., Taf, S. (2010) New generalizations of Gruss inequality using Riemann- Liouville fractional integrals. Bull. Math. Anal. Appl., 2(3): 93-99
Dahmani, Z. (2010) On Minkowski and Hermite-Hadamard integral inequalities via fractional integration. Annals of Functional Analysis, 1(1): 51-58
Dragomir, S.S., Pearce, C.E.M. (2000) Selected topics on Hermite-Hadamard inequalities and applications. RGMIA Monographs
Dragomir, S.S., Bhatti, M.I., Iqbal, M., Muddassar, M. Some new fractional integral Hermite-Hadamard type inequalities. J. Comput. Anal. Appl., 18(4): 655-661
Gorenflo, R., Mainardi, F. (1997) Fractional calculus, integral and differential equations of fractional order. u: Carpinteri A., Mainardi F. [ur.] Fractional Calculus in Continuum Mechanics, Berlin, itd: Springer Verlag, str. 223-276
Iqbal, M., Qaisar, S., Muddassar, M. A note on integral inequality of type Hermite-Hadamard through convexity. J. Comput. Anal. Appl., 21(5): 946-953
Özdemir, M., Yıldız, Ç., Akdemir, A., Set, E. (2013) On some inequalities for s-convex functions and applications. Journal of Inequalities and Applications, 2013(1): 333
Qaisar, S., Iqbal, M., Muddassar, M. New Hermite-Hadamard's inequalities for preinvex function via fractional integrals. J. Comput. Anal. Appl., 20(7): 1318-1328
Sarikaya, M.Z., Set, E., Yaldiz, H., Başak, N. (2013) Hermite-Hadamard’s inequalities for fractional integrals and related fractional inequalities. Mathematical and Computer Modelling, 57(9-10): 2403-2407
Sarikaya, M.Z., Aktan, N. (2011) On the generalization of some integral inequalities and their applications. Mathematical and Computer Modelling, 54(9-10): 2175-2182